# SDR UALA2012012000433

- Difficulty date: January 20, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 63,388 hours, 11,192 cycles
- Engine: Pwa PW4077
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Condition: Worn
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG HEAT SHIELDS & GAP COVER STRIPS WORN-DAMAGED OUT OF LIMITS.  NR 2 PYLON AFT FAIRING NR 1 HEAT SHIELD NEEDS HILOK HOLES FOR COVER STRIP EDDY CURRENTED.  HEAT SHIELD REMOVED AND COVER STRIP REMOVED.  ACCOMPLISHED HFEC INSP OF HOLES, NO CRACKS FOUND.  INSTALLED NR 1 PAN COVER STRIP.  INSTALLED NR 1 AND NR 2 PAN ASSY.  PANS NR 1 AND NR 2 FASTENERS NEED TO BE SEALED AND DAMS INSTALLED.  SEALED FASTENERS AND LEVELING COMPOUND.
